K. Aoyama and F. Kohsaka, Fixed point theorem for α-nonexpansive mappings in banach spaces, Nonlinear Anal.: Theory, Meth. Appl. 74 (2011), no. 13, 4387–4391.
 L. Arnold, Random Dynamical Systems, Springer Science & Business Media, 1991.
 L. Arnold and I. Chueshov, Order-preserving random dynamical systems: equilibria, attractors, applications, Dyn. Stabil. Syst. 13 (1998), no. 3, 265–280.
 S. Atailia, N. Redjel, and A. Dehici, Some fixed point results for generalized contractions of suzuki type in banach spaces, J. Fixed Point Theory Appl. 21 (2019), no. 3, 78.
 I. Chueshov, Monotone Random Systems Theory and Applications, Springer-Verlag Berlin Heidelberg New York, 2002.
 I.J. Kadhim and A.H. Khalil, On expansive random operators over a uniform random dynamical systems, Eur. J. Sci. R. 142 (2016), no. 4, 334–342.
 R. Pant, P. Patel, R. Shukla, and M. De la Sen, Fixed point theorems for nonexpansive type mappings in Banach spaces, Symmetry 13 (2021), no. 4, 585.
 K.R. Schenk-Hopp´e, Random attractors–general properties, existence and applications to stochastic bifurcation theory, Discrete Contin. Dyn. Syst. 4 (1997), no. 1, 99–130.